# SDR IPXA2018061130480

- Difficulty date: June 10, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 78,030 hours, 15,404 cycles
- System (JASC): 5240 · Service Doors
- Part: Solenoid
- Condition: Intermittent
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ACTAUTOR WAS INTERMITTENT.   FOUND THE R1 DOOR LOCK RELEASE SOLENOID WAS INTERMITTENT THROUGH A1 TO A2, REPLACED THE SOLENOID IAW 52-730 IAW MM 52-10-06.  FUNTIONAL TESTED GOOD.
